DOI 10.1186/s13019-024-03025-x
Toxic epidermal necrolysis following heart transplantation may caused by cefoperazone sodium and sulbactam sodium.
Аннотация
BACKGROUND
The outcome of heart transplantation is significantly affected by perioperative infections. Individualised immunosuppression strategies are essential to reduce the risk of such infections.
CASE PRESENTATION: We report the successful management of a 56-year-old male patient diagnosed with dilated cardiomyopathy who underwent heart transplantation. During the perioperative period, the patient was prescribed cefoperazone sodium and sulbactam sodium, which induced a severe skin reaction: toxic epidermal necrolysis (TEN). The patient was treated with prednisone, immunoglobulins, etanercept, and other active immunomodulatory measures, together with an individualised anti-rejection regimen and physical therapy. The systemic rash resolved within a month, and the patient was successfully discharged after surgery.
CONCLUSION
Effective management of heart transplantation necessitates balancing immunosuppression and infection prevention. Individualised immunosuppressive strategies are critical for optimal clinical outcomes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.